# SDR SWIA201230529

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,542 hours, 18,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INTERIOR EMERGENCY EXIT LIGHT ON THE RIGHT SIDE BY WING IS OUT.  (FLT 7784)  RE-SECURED LOOSE CONNECTOR AT RIGHT EMERGENCY LIGHT LOWER OVERWING EIXT SIGN.
